3 doctors weighed in:

Does Depakote slow down your metaboliam a lot?

3 doctors weighed in
Dr. Richard Simmons
Pediatrics - Neurology
1 doctor agrees

In brief: No

Depakote frequently causes sleepiness and appetite increase.
The combination of the two often results in weight gain and a feeling of having little energy. This is the medication, not a change in metabolism.

In brief: No

Depakote frequently causes sleepiness and appetite increase.
The combination of the two often results in weight gain and a feeling of having little energy. This is the medication, not a change in metabolism.
Dr. Richard Simmons
Dr. Richard Simmons
Thank
Dr. Dan Fisher
Internal Medicine

In brief: No

But wt gain is reported and you may have the perception that metabolism is slowed down.

In brief: No

But wt gain is reported and you may have the perception that metabolism is slowed down.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors